MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER
Catalog Number CDC-32052-MPKB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Udi number: (b)(4).
 
Event or Problem Description
It was reported, "white tabs on glidethru sheath broke off during midline insertion.Procedure completed without any difficulties." the sheath was removed and the procedure was completed.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported "white tabs on glidethru sheath broke off during midline insertion.Procedure completed without any difficulties." the sheath was removed and the procedure was completed.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one peel away sheath for analysis.Definite signs of use were observed.Visual analysis revealed that the peel away sheath extrusion was not torn correctly down the extrusion.The sheath tear at the score line appeared scalloped/wavy, which is not its intended appearance.The sheath tab was additionally observed to be separated.Remains of the extrusion was still within the separated tab.The other tab was intact.Only one half of the extrusion was returned for analysis.The overall length of the sheath measured 2 3/4" which is within the specification limits of 2 5/8" - 2 7/8" per the sheath product drawing.The outer and inner diameter of the sheath could not be performed due to the condition of the returned sample.A device history record review was performed, and no relevant findings were identified.The customer report of a sheath torn incorrectly was confirmed by visual inspection of the returned sample.The appearance of the sheath extrusion at the score lines was scalloped/wavy, which is not its intended appearance.Therefore, based on the customer report and sample received, the root cause of this event is manufacturing related.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW PI MIDLINE 2-L: 5FR X 20CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19606203
Report Number9680794-2024-00686
Device Sequence Number12813092
Product Code PND
UDI-Device Identifier10801902205404
UDI-Public(01)10801902205404(11)231115(17)250531(10)33F23J0809(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberCDC-32052-MPKB
Device Lot Number33F23J0809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown